Critical Oscillation Constant for Half Linear Differential Equations Which Have Different Periodic Coefficients


MISIR A., Mermerkaya B.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.1, pp.79-86, 2016 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 2016
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.79-86
  • Keywords: Half linear differential equation, Riemann-Weber equation, Prufer transformation, Critical oscillation constant, OPERATORS
  • Gazi University Affiliated: Yes

Abstract

In this paper, we compute explicitly the oscillation constant for certain half-linear second order differential equations having different periodic coefficients. If the periods of these functions are coincide, our result reduce to Dosly and Hasil's result, which were published in Annali di Matematica 190 (2011) 395-408. Finally some examples are also given to illustrate the result.